# SDR 01FDEA00384

- Difficulty date: May 24, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Defective
- Location: Fwd & Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT APPROX 90 MIN OF FLIGHT OXYGEN PRESSURE WENT TO 100 PSI.  ALL MASK IND WENT TO ORANGE.  *S/D*  REMOVED AND REPLACED BOTH FWD AND AFT NR 2 BOTTLES PER 727-200 MM 12-15-011-2 PAR 2.  LEAK CK GOOD PER MM 35-00-000-2.
